# SDR SWAA981145

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CORRODED INTERCOSTAL AT CLIP NUT HOLES AT BS 328 TO 344, LBL 10.  REMOVED AND REPLACED PER BOEING SRM.
